Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prescribed Forecox and Omnacortil. How do I know if I am recovering?

hi.. sir. i have already taken forecox for two months with two tablets a day at night. after that,the doctor asked me to take an x-ray which is digital.he compared it with previous and said it is difficult to compare the two x-rays , since the previous one is not digital.then he asked me to continue forecox along with omnacortil-5 5mg per can i justify whether iam recovering from my disease.At the time of my treatment iam 51kg. now iam 60 kg.. doctor says its a great improvement since u increase ur weight as positive symptom.Is there any side effect prevails to take these tablets.. and also i think my skin is becoming dark.. plz suggest me a solution to my questions..
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Forecox and omnacortil are safe drugs and are routinely used for treating tuberculosis.

With Forecox, you should watch for any liver related side effects (jaundice, abdominal pain, vomiting, etc). In some cases, skin allergies may also occur. But these are uncommon side effects, so, no need to worry.

With omnacortil, some people may gain weight, have pimples, etc. In some cases, blood sugar and blood pressure may also rise.

However, please continue the medications as per the doctor's advice.

Wishing you good health,
Dr Sudhir Kumar MD DM
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor